메뉴 건너뛰기





Volumn 271, Issue 1-2, 2001, Pages 227-

Erratum: Complete parameterization, and invariance, of diffusive quantum trajectories for Markovian open systems (Chemical Physics (2001) 268 (91-104) PII: S0301010401002968)

Author keywords

[No Author keywords available]

Indexed keywords

ERRATUM; ERROR;

EID: 0035450856     PISSN: 03010104     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0301-0104(01)00418-9     Document Type: Erratum
Times cited : (8)

References (0)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.